# SDR SWIA202054277

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR BEAM INBOARD LIP CORRODED LBL 9 FROM FS 409.0 TO FS 409.128, MARKED.  C-CHECK RO 11/21/2020.  REMOVED CORROSION FROM DISCREPANT AREA, REF CRJ200 SRM.  ORIGINAL THICKNESS OF FLOOR BEAM LIP .050, IAW CRJ 200 SRM.  REMOVED .023 REMAINING OF .027 OUT OF LIMITS, IAW CRJ200 SRM.  FABRICATED, LOCATED, DRILLED AND TRIMMED FLOOR BEAM CAP P/N N126-1577 PO: T55897.  INSTALLED NEW FLOOR BEAM CAP LT LBL 9 FROM FS 409+5 TO FS 409+118, REF MHIRJ REO AND DWG.  COMPLIED WITH TASK CARD.
